It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Sexual Health - Women Board Index
Pages: 1Showing 1 - 8 of 8 for spotting while on depo provera. (0.442 seconds)


... When I stopped using the pill a while back, I didn't get my period for over 6 months! ... (2 replies)
... I'm sorry to hear about your story. That's a little scary. I myself have been diagnosed as being very fertile, and I have a friend who became pregnant while she was on the pill. This caused enough paranoia to make me want to give Depo a try. It's been a few weeks since I last posted. ... (10 replies)
... It's been over a month, since I had my first shot, which is still a relatively short amount of time. As I said, I've had the spotting ever since day one. However, this is the only side effect I'm having. ... (10 replies)

... to injectable Depo Provera. I have many friends that are on Depo and they absolutely love it. I switched because the pill was starting to give me nausea and late cycle spotting. ... (10 replies)
Depo Provera
Jun 30, 2004
... Yes there are some who have no problems while being on Depo but there many,many others who have non stop problems. I also had to deal with infertility for over 3 years after my last Depo shot. ... (3 replies)
... Okay, I don't know what's going on with me. ... (0 replies)
... Well it depends on the planned parenthood in your area. Some do that but not all. ... (7 replies)
... that the reason many women gain weight on Depo is that the Depo causes many women to experience increased appetite! So if you are no good at controlling your eating habits, it's potentially a very bad choice. ... (9 replies)




Pages: 1

All times are GMT -7. The time now is 02:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!